MathSciNet Relay Station
MathSciNet bibliographic data
MR1469348 (99g:42043) 42C15 (46E30)
Ron, Amos; Shen, Zuowei Affine systems in $L\sb 2(\bold R\sp d)$: the analysis of the analysis operator. J. Funct. Anal. 148 (1997), no. 2, 408–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement